MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS

MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Model Number 37612
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that patient (pt) is having trouble with their communicator since yesterday.Patient stated their implant is off and they want to turn it back on but their communicator will not turn on.Patient confirmed on the call the communicator powered on.Agent walked patient through steps to connect with their implant.Patient initially got no device response when trying to connect with their implanted neurostimulator.Patient repositioned communicator on their implant and confirmed successfully connected with their implant.Patient stated therapy was off.Patient then stated they saw no device response again when trying to turn therapy on.Agent reviewed to ensure communicator was still over patient's implant.Patient confirmed communicator was on their implant and confirmed successfully turned therapy on.Patient reported once turned therapy on that their voice was "different" and stated their voice is different for a few seconds with turning therapy on.Patient stated it felt like a "rush" (agent unable to make out what else patient said at this point in the call).Patient later confirmed they were feeling better during the call following turning therapy on.Patient confirmed therapy was on and implant battery was at 100%.Patient mentioned they are having mri tomorrow.Agent reviewed how to turn therapy on/off for mri per patient's request.The troubleshooting steps that were taken on the call resolved the issue.Agent had a difficult time hearing patient throughout call and made best attempt to collect all relevant event information.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key25694819
Report Number3004209178-2026-11169
Device Sequence Number9875602
Product Code PJS
UDI-Device Identifier00763000519247
UDI-Public(01)00763000519247(17)230114
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/14/2023
Device Model Number37612
Device Catalogue Number37612
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2026
Initial Report FDA Received Date07/02/2026
Date Device Manufactured02/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age76 YR
Patient SexMale